# SDR CA070312006

- Difficulty date: February 22, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 14,319 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pressure Switch
- Part number: 1225P363
- Condition: Malfunctioned
- Location: Landing Gear
- Component: Landing Gear, ADI7999001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING LANDING GEAR SWINGS IT WAS NOTICED THAT THE LANDING GEAR PUMP WAS HESITATING. PROBLEM WAS TRACED BACK TO THE PRESSURE SWITCH. SWITCH WAS REPLACED AND GEAR SWUNG, FAULT FEE. (TC NR 20070312006)
